# SDR WRLA95010

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 7400 · Ignition System
- Part: Ignition
- Condition: Fail Light
- Location: Nr 3 Eng A
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, NR 3 ENGINE 'A' IGNITION FAIL ILLUMINATED.  CREW ELECTED TO RETURN TO GATE.  GROUND CREW ASSIGNED DMI M74MR19-15 TO NR 3 ENGINE 'A' IGNITION.  AIRCRAFT RETURNED TO SERVICE.  (X)
